advertisement
Question
Posted by: Di | 2009-03-10

To take Trisequens or not?

Hi I went to my gynae three months ago for a pap smear and check up. I had picked up a bit of weight, am not sleeping too well and feel irritable. I am 48 years old - he said my hormones are imbalanced and put me on Trisequens.
I visited my Doctor yesterday to have a check and he now says that I am to come off the tablets! I have been taking them for three months now. what do I do? Stay on them or stop them? if you could please advise- thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Di

Please be so kind as to advise if the Trisequens made a difference and why your doctor is suggesting that you stop using it. A follow up hormone profile test will be advisable.

On receipt of your reply, the matter will receive my further attention.

Regards



Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Di | 2009-03-11

Hi there - in response to your reply. I do feel much better now that I am taking the Trisequens. Seem to sleep better and dont feel so edgy all the time. My GP says that they tend to make one gain weight and retain water. He says my symtoms are stress related and wants to put me on anti depressants rather. I am not overly stressed and definately do not want to go on any anti depressants! I do not think that I need them at all.
Thanks for your reply. Diane

Reply to Di

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement